# SDR DL72S960465

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545889
- Condition: Corroded
- Location: Fs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FUSELAGE SKIN WAS FOUND CORRODED ALONG THE S-26L LAP JOINT AT STA 700.  REMOVAL OF THE CORROSION RESULTED IN A 3 INCH WIDE BY 10 INCH LONG CUT OUT IN THE OVERLAPPING SKIN ONLY.  A PREVIOUS REPAIR DOUBLER IS LOCATED WITHIN 2 INCHES OF THIS REPAIR.  IN ACCORDANCE WITH B727 SRM 53-30-3 FIG 14, THE SKIN WAS REPAIRED.
